# SDR DALA2017070905288

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON THE FUEL ACCESS  PANEL 520CB. THE ACCESS PANEL WAS REPLACED IAW SRM 57-10-01, REPAIR 2, PAR 5, CONDITION II.
